• Users Online: 236
  • Print this page
  • Email this page
CASE SERIES
Year : 2019  |  Volume : 2  |  Issue : 3  |  Page : 126-129

Reversible drug-induced progressive supranuclear palsy-like presentation: A report of three cases


Department of Neurology, Institute of Medical Sciences, Banaras Hindu University, Varanasi, Uttar Pradesh, India

Correspondence Address:
Dr. Deepika Joshi
Department of Neurology, Institute of Medical Sciences, Banaras Hindu University, Varanasi, Uttar Pradesh.
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/AOMD.AOMD_12_19

Rights and Permissions

Drugs, such as dopamine receptor blockers or dopamine depleters, produce a functional dopamine-deficient state mimicking parkinsonism, but presentation with a progressive supranuclear palsy (PSP) is a rare manifestation. We report three patients with a PSP-like presentation, with symmetrical parkinsonism, postural instability, and gaze palsy due to drugs, such as metoclopramide, risperidone, and olanzapine, which reversed after drug withdrawal.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed630    
    Printed20    
    Emailed0    
    PDF Downloaded100    
    Comments [Add]    

Recommend this journal